MathSciNet Relay Station
MathSciNet bibliographic data
MR501760 (58 #19037) 65D15 (10K05 30A80 42A08)
Zinterhof, P. Über einige Abschätzungen bei der Approximation von Funktionen mit Gleichverteilungsmethoden. (German) Österreich. Akad. Wiss. Math.-Naturwiss. Kl. S.-B. II 185 (1976), no. 1-3, 121–132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement